# SDR SWAA2022020986708

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787+7' AND 827 RBL 14; FLOOR TRACK TOP SURFACE AROUND NUTPLATE HOLES IS CORRODED AS MARKED / CARGO TRACK FROM STA 727+4 TO 887 RBL 13.8 WILL BE REPLACED ON N/R X693058 TAG: RS10B; A10219
